# SDR 98ZZZX3445

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2510Q
- Make and model: Piper PA-32-300
- Aircraft serial: 32R7780249
- Propeller: Hartzl HCC2YK1
- System (JASC): 6113 · Propeller Spinner Section
- Part: Cuff
- Part number: 6779400
- Condition: Failed
- Location: Spinner
- Part time: 4,406 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUFF FAILED (CRACK) AND RIPPED SPINNER WHILE IN-FLIGHT.
